Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: doctors and prescriptions Effexor XR

Posted by Tedar on November 7, 2004, at 12:35:27

In reply to Re: doctors and prescriptions Effexor XR, posted by juliette on November 4, 2004, at 14:18:33

I was put on effexor XR at 75 mgs a day. The first few days, I was sick to my stomach all day, and very weak. so I went down to the 37.5 mgs a day after about 8 days, and still pretty much felt the same way. do these initial side effects really ever disappear?


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Tedar thread:13781
URL: http://www.dr-bob.org/babble/20041103/msgs/412913.html